# SDR CALA2018032200980

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 89,225 hours, 12,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB DOOR 1L AFT EXIT IDENT BASE DAMAGED. CAB DOOR 1L AFT EXIT IDENT LT ASSY REPLACED, INSTALLATION TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-01-960-802 REV82 & AMM 33 -51-01-710-802 REV82.
